# SDR CA100819002

- Difficulty date: August 19, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA 42
- Propeller: Mtprop MTV6*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D6028141200
- Condition: Cracked
- Part time: 1,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS FOUND TO BE LEAKING FROM THE RT AUX FUEL TANK ONTO HANGAR FLOOR. A CRACK APPROX 1 INCH LONG WAS FOUND ON LOWER SKIN ADJACENT TO ONE OF SEVERAL BUTTON WELDS BY A RIB.  CONVERTED TO AUSTRO-ENGINE POWERED ACFT.
